Alert archive / Oregon / Frost Advisories in 2012
Frost Advisory 43, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Oct 6, 2012, 1:43 PM PDT for Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California. It took effect at Oct 7, 2012, 3:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 1:43 PM PDT (20:43 UTC)
- In effect from
- Oct 7, 2012, 3:00 AM PDT
- Expired
- Oct 7, 2012, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Curry County, OR, Jackson County, OR, Josephine County, OR
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444 WWUS76 KMFR 062043 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 143 PM PDT SAT OCT 6 2012 ...FREEZING TEMPERATURES EXPECTED EAST OF THE CASCADES WITH AREAS OF FROST ON THE WEST SIDE AGAIN SUNDAY MORNING... .DRY AIR...CLEAR SKIES...AND LIGHT WINDS WILL LEAD TO ANOTHER FROST AND FREEZE OVER PORTIONS OF THE AREA SUNDAY MORNING. CAZ084-ORZ029-070445- /O.NEW.KMFR.FZ.W.0023.121007T1000Z-121007T1600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS 143 PM PDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * TEMPERATURES: 23 TO 32 DEGREES ON SUNDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED WITH ABOVE FREEZING TEMPERATURES WITHIN A FEW HUNDRED FEET ABOVE THE SURFACE. * LOCATIONS INCLUDE: KLAMATH FALLS...MALIN...BONANZA...AND MERRILL IN OREGON. TULELAKE AND DORRIS IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ024-026-070445- /O.NEW.KMFR.FR.Y.0043.121007T1000Z-121007T1600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITY OF...CAVE JUNCTION 143 PM PDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * TEMPERATURES: 32 TO 36 DEGREES ON SUNDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED LEADING TO WARMER TEMPERATURES JUST ABOVE THE SURFACE. * LOCATIONS INCLUDE: BUTTE FALLS...MUCH OF THE ILLINOIS VALLEY INCLUDING CAVE JUNCTION AND O'BRIEN...AND WILLIAMS. PATCHY FROST IS ALSO POSSIBLE IN AND AROUND JACKSONVILLE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF NOT PROPERLY PROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082-070445- /O.NEW.KMFR.FR.Y.0043.121007T1000Z-121007T1600Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...MCCLOUD 143 PM PDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * TEMPERATURES: 32 TO 37 DEGREES ON SUNDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED LEADING TO WARMER TEMPERATURES JUST ABOVE THE SURFACE. * LOCATIONS INCLUDE: AREAS IN AND AROUND MCCLOUD. PATCHY FROST IS ALSO POSSIBLE IN AND AROUND MOUNT SHASTA CITY. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SANDLER
3 follow-up statements
270 WWUS76 KMFR 071024 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 324 AM PDT SUN OCT 7 2012 ...FREEZING TEMPERATURES EXPECTED EAST OF THE CASCADES WITH AREAS OF FROST ON THE WEST SIDE AGAIN SUNDAY MORNING... .DRY AIR...CLEAR SKIES...AND LIGHT WINDS WILL LEAD TO ANOTHER FROST AND FREEZE OVER PORTIONS OF THE AREA SUNDAY MORNING. CAZ084-ORZ029-071630- /O.NEW.KMFR.FZ.W.0024.121008T0900Z-121008T1600Z/ /O.CON.KMFR.FZ.W.0023.000000T0000Z-121007T1600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS 324 AM PDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: 23 TO 32 DEGREES THIS MORNING AND AGAIN MONDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED WITH ABOVE FREEZING TEMPERATURES WITHIN A FEW HUNDRED FEET ABOVE THE SURFACE. * LOCATIONS INCLUDE: KLAMATH FALLS...MALIN...BONANZA...AND MERRILL IN OREGON. TULELAKE AND DORRIS IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ082-ORZ024-026-071630- /O.NEW.KMFR.FR.Y.0044.121008T1000Z-121008T1500Z/ /O.CON.KMFR.FR.Y.0043.000000T0000Z-121007T1600Z/ SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD...CAVE JUNCTION 324 AM PDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: 32 TO 37 DEGREES THIS MORNING AND AGAIN MONDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED LEADING TO WARMER TEMPERATURES JUST ABOVE THE SURFACE. * LOCATIONS INCLUDE: BUTTE FALLS...CAVE JUNCTION...WILLIAMS...AND OBRIEN IN OREGON. MCCLOUD AND AROUND MOUNT SHASTA CITY IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FB
636 WWUS76 KMFR 071436 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 735 AM PDT SUN OCT 7 2012 CAZ084-ORZ029-072100- /O.NEW.KMFR.FZ.W.0024.121008T0900Z-121008T1600Z/ /O.CON.KMFR.FZ.W.0023.000000T0000Z-121007T1600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS 735 AM PDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: 23 TO 32 DEGREES THIS MORNING AND AGAIN MONDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED WITH ABOVE FREEZING TEMPERATURES WITHIN A FEW HUNDRED FEET ABOVE THE SURFACE. * LOCATIONS INCLUDE: KLAMATH FALLS...MALIN...BONANZA...AND MERRILL IN OREGON. TULELAKE AND DORRIS IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ082-ORZ024-026-072100- /O.NEW.KMFR.FR.Y.0044.121008T1000Z-121008T1500Z/ /O.CON.KMFR.FR.Y.0043.000000T0000Z-121007T1600Z/ SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD...CAVE JUNCTION 735 AM PDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: 32 TO 37 DEGREES THIS MORNING AND AGAIN MONDAY MORNING. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED LEADING TO WARMER TEMPERATURES JUST ABOVE THE SURFACE. * LOCATIONS INCLUDE: BUTTE FALLS...CAVE JUNCTION...WILLIAMS...AND OBRIEN IN OREGON. MCCLOUD AND AROUND MOUNT SHASTA CITY IN CALIFORNIA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FB
950 WWUS76 KMFR 071555 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 855 AM PDT SUN OCT 7 2012 CAZ084-ORZ029-080000- /O.EXP.KMFR.FZ.W.0023.000000T0000Z-121007T1600Z/ /O.CON.KMFR.FZ.W.0024.121008T0900Z-121008T1600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS 855 AM PDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY. * TEMPERATURES: LOWS OF 23 TO 32 DEGREES. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED WITH ABOVE FREEZING TEMPERATURES WITHIN A FEW HUNDRED FEET ABOVE THE SURFACE. * LOCATIONS INCLUDE: TULELAKE...DORRIS. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ082-ORZ024-026-080000- /O.EXP.KMFR.FR.Y.0043.000000T0000Z-121007T1600Z/ /O.CON.KMFR.FR.Y.0044.121008T1000Z-121008T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD...CAVE JUNCTION 855 AM PDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. * TEMPERATURES: LOWS OF 32 TO 37 DEGREES. * TEMPERATURE INVERSION: A FAIRLY STRONG INVERSION IS EXPECTED LEADING TO WARMER TEMPERATURES JUST ABOVE THE SURFACE. * LOCATIONS INCLUDE: MOUNT SHASTA...MCCLOUD...CAVE JUNCTION. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MTS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Oct 6, 8:48 AM PDT, 4 hours 55 minutes earlier.
Area forecast discussion, Oct 6, 8:48 AM PDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
848 AM PDT SAT OCT 6 2012
.DISCUSSION...
THE SHORT TERM FORECAST CENTERS AROUND COASTAL STRATUS...
FROSTS/FREEZES...AND FIRE WEATHER ISSUES.
THIS MORNING...
THE COASTAL STRATUS ACTUALLY DISSIPATED ACROSS CURRY COUNTY
OVERNIGHT WITH POCKETS OF LOW CLOUDS REMAINING AROUND THE CHETCO
RIVER...UPSTREAM ON THE ROGUE RIVER...THE COQUILLE
VALLEY...ILLINOIS VALLEY...AND PARTS OF WESTERN DOUGLAS COUNTY.
THERE WERE WIDE RANGES IN LOW TEMPERATURES DUE TO WIND AND
DRAINAGE. EAST OF THE CASCADES THERE WERE LOWS IN THE 20S IN LOW
LYING AREAS WHERE WINDS DIMINISHED AND THE HEAVIER COLD AIR
SETTLED. MEANWHILE...OTHER AREAS ON THE EAST SIDE SAW LOWS ONLY IN
THE LOWER 40S WHERE NORTHERLY WINDS PERSISTED...ESPECIALLY AT
HIGHER ELEVATIONS.
EAST WINDS AND LOW HUMIDITIES OCCURRED ACROSS THE HIGHER
ELEVATIONS OF THE CASCADES. PARKER MOUNTAIN (5280 FT) IN THE
SOUTHERN CASCADES HAD A HUMIDITY OF ONLY 21 PERCENT WITH EAST
WINDS GUSTING TO AROUND 25 MPH IN THE PAST HOUR.
SUNDAY MORNING...
EXPECT THE OFFSHORE FLOW TO BE A LITTLE STRONGER THAN THIS MORNING
SO THERE SHOULD BE ONLY PATCHY LOW CLOUDS AT THE COAST.
SUNDAY MORNING WILL AGAIN HAVE WIDE-RANGING LOW TEMPERATURES
...ESPECIALLY ON THE EAST SIDE. MORE FROST ADVISORIES AND FREEZE
WARNINGS WILL BE ISSUED AGAIN FOR LATE TONIGHT AND SUNDAY MORNING.
RED FLAG WARNINGS ARE ALREADY IN EFFECT FOR TONIGHT INTO SUNDAY
MORNING FOR EXPECTED LOW HUMIDITIES AND GUSTY WINDS.
&&
.AVIATION...PATCHY IFR IN THE OREGON WESTERN VALLEYS AND LOWER KLAMATH
RIVER VALLEY THROUGH 18Z THEN VFR EXPECTED THROUGH 06Z. PATCHY IFR
CONDITIONS WILL DEVELOP AGAIN IN THE OREGON WESTERN VALLEYS AND
LOWER KLAMATH RIVER VALLEY AFTER 06Z TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 302 AM PDT SAT OCT 6 2012/
DISCUSSION...THE CLOSED LOW PRESSURE OFF NORTHERN CALIFORNIA
COAST WILL MOVE SLOWLY TOWARD THE COAST TODAY. SOUTHEAST FLOW
ALOFT IS KEEPING LOW CLOUDS AWAY FROM THE COAST THIS MORNING.
HIGH PRESSURE ACROSS EASTERN OREGON WILL COMBINE WITH THE OFFSHORE
LOW PRESSURE TO GENERATE EASTERLY WINDS AND A STRONGER OFFSHORE
FLOW LATER TONIGHT. THIS WILL LEAD TO FIRE WEATHER CONCERN TONIGHT
OVER THE CASCADES. THIS WILL ALSO LIMIT LOW CLOUDS FORMING ALONG
THE COAST. THE NAM MODEL HAS THE MOST CLOUD COVER AT THE COAST AND
EVEN THAT MODEL KEEPS CLOUDY SKY MOSTLY AT THE IMMEDIATE COAST.
THE CLOSED LOW IS FORECAST TO COME INLAND OVER THE BAY AREA AROUND
MONDAY. GUIDANCE INDICATES MAINLY MID AND HIGH CLOUDS TO ROTATE
INTO SISKIYOU AND MODOC COUNTIES ALTHOUGH A FEW SHORT WAVE
DISTURBANCE MAY RING OUT A FEW SHOWERS OVER THE MOUNTAINS.
SOUTHERN OREGON APPEARS TOO FAR NORTH OF THE LOW PRESSURE TO SEE
ANY CHANCE OF SHOWERS IN THE NEAR TO MEDIUM TERM.
HOWEVER TOWARD THE END OF NEXT WEEK BOTH THE GFS AND THE ECMWF
SHOWER A TROUGH MOVING INLAND IN A MORE WESTERLY FLOW WITH THE GFS
SLIGHTLY FASTER. THIS SCENARIO MAY GENERATE A FEW LIGHT SHOWERS
MAINLY WEST OF THE CASCADES...BUT WITH LITTLE OR NO PRECIPITATION
BEYOND THE EAST SLOPES OF THE CASCADES. SOME POPS WERE INTRODUCED
BY THE DAY SHIFT AND HAVE KEPT THIS TREND GOING FOR THE SECOND
HALF OF NEXT WEEK. /FB
AVIATION...SLIGHT OFFSHORE FLOW IS KEEPING LOW CLOUDS FURTHER
SOUTH OVERNIGHT. EXPECT BRIEF LOCAL IFR CIGS AROUND SUNRISE THAT
SHOULD LIFT TO VFR BY 16Z. CLEAR SKY IS EXPECTED ALL DAY INLAND
ALTHOUGH OCCASIONAL HIGH CLOUDS MAY SPREAD INTO SISKIYOU COUNTY AT
TIMES THIS AFTERNOON. A STRONGER OFFSHORE TONIGHT WILL KEEP THE
COASTAL TERMINALS VFR. /FB
FIRE WEATHER...DRY OFFSHORE FLOW WILL BE STRONGER SATURDAY NIGHT
WITH VERY POOR HUMIDITY RECOVERY FOR THE CASCADES. HAVE UPGRADED
THE FIRE WEATHER WATCH FOR FIRE ZONES 617 AND 623 TO A RED FLAG
WARNING. THESE WARNINGS AFFECT THE UMPQUA NF AND THE CASCADE FIRE
ZONES OF THE ROGUE RIVER-SISKIYOU NF. /FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 11 PM THIS EVENING TO 9 AM PDT SUNDAY FOR
ORZ023-025>029.
FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ029.
FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ024-026.
CA...FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR CAZ084.
FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR CAZ082.
PZ...NONE.
12/99/99The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:19 AM PDT | Red Flag Warning | MFR | Douglas, Jackson, Klamath, Lane | 33 hr |
| Oct 6, 1:43 PM PDT | Freeze Warning | MFR | Klamath | 19 hr |
Nearby
Frost Advisories in Oregon, 2012Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.